Xchange - the next step              

 

[Macro error: Can't call "homePageLink" because there aren't enough parameters.]
Program

This is v1.2 of the Program.

Registration at the front desk of the venue will be open on Monday
from 8:30 a.m. until 10 a.m. and on Tuesday from 9:00 a.m. until 9:30 a.m.

Monday, July 5

Keynote
10:00-10:30
Mark Bernstein
: "The Social Physics of New Weblog Technologies"

Panel 1 (Chair: Manfred Tscheligi)
10:30-12:10

Stephan J. Schmidt / Matthias L. Jugel: "Bottom up Knowledge Management with Weblogs and SnipSnap"
Daniel Dögl: "Zoomblox - A Universe Of Topics From Children For Children"
Jörg Kantel: "Turn Your Radio On or Tweaking And Tuning Your Weblog"
Jon Hoem: "Videoblogs as 'Collective Documentary'"

Break 15min

Panel 2 (Chair: Horst Prillinger)
12:25-13:40
Stephanie Hendrick / Therese Örnberg: "The blog as an immersive space: Moblogging Jokkmokk 2004"
Lisbeth Klastrup: "'Live'-writing: weblogs and the coverage of reality"
Elmine Wijnia: "Understanding blogs: a communicative perspective"

Break 90min

Keynote
15:10-15:40
Torill Elvira Mortensen: "Dialogue in slow motion  –  the pleasure of writing and reading across the web"

Panel 3 (Chair: Manfred Tscheligi)
15:40-16:55 
Juan J. Merelo / Beatriz Prieto / Fernando Tricas: "Blogosphere community formation, structure and visualization"
Markus Oswald / Brigitte Roemmer-Nossek / Erich Gstrein / Markus F. Peschl: "Enhancing Blogs with a Dual Interaction Design"
Mikel Maron: "Weblogs and Location, beyond the limits of physical and virtual space"

Break 20min

Panel 4 (Chair: Torill Mortensen)
17:15-18:30
Azeem Azhar / Stefan Glänzer / Max Niederhofer: "Does blogging suck?"
Nico Lumma: "The German Blogosphere - some facts and figures"
Michael Schuster: "Applying Social Network Analysis to a small Weblog Community: Hubs, Power Laws, the Ego Effect and the Evolution of Social Networks"


Tuesday, July 6

Keynote
9:30-10:00

Mena and Ben Trott: "Blogs, Bandwidth, and Banjos: Tightly Knit Bonds in Weblogging"

Panel 5 (Chair: Heiko Hebig)
10:00-11:15
Jane Perrone: "Blog to work? Blogging and journalism"
Horst Prillinger: "'Are You Serious?' - the potential and the reality of weblogs as mass media, and why they matter"
Peter Praschl: "After midnight. Weblogs and jam sessions"
 
Break 15min
 
Panel 6 (Chair: Ton Zijlstra)
11:30-12:20
Lee Bryant: "Informal, joined up knowledge sharing using connected weblogs in pursuit of Mental Health service improvement"
Martin Röll: "Distributed KM - Improving Knowledge Workers' Productivity and
Organisational Knowledge Sharing with Weblog-based Personal Publishing"
 
Break 90min

Keynote
Nicola Döring: "Mobile Blogging: Who, Where, Why?" (cancelled)
 
[Update 13:50-14:00: Jochen Spangenberg, Deutsche Welle World, will present the international Weblog Award BOB]

Panel 7 (Chair:
Ton Zijlstra)
14:00-15:15
Markus Glötzel: "Collective blogging from the view of a context-oriented understanding of knowledge"
Reinhard Prügl / Michael Schuster: "Using Weblogs as Project Management Tools in innovative projects"
Anjo Anjewierden / Rogier Brussee / Lilia Efimova: "Shared Conceptualizations in Weblogs"
 
Break 20min
 
Panel 8 (Chair: Michael Wagner)
15:35-16:50
Sebastian Fiedler: "Seeding conversational learning environments: Running a course on personal Webpublishing and Weblog authoring"
Barbara Ganley: "Blogging as a Dynamic, Transformative Medium in the Writing Classroom of an American Liberals Arts College"
Tom De Bruyne: "Weblog as an educational third-place"
 
Break 15 min
 
Panel 9 (Chair: Thomas N. Burg)
17:05-18:00
Juan J. Merelo / Jose L. Orihuela / Fernando Tricas / Victor Ruiz: "Revisiting the Spanish blogosphere"
Adam Javurek / Martin Kopta / David Bures / Denisa Kera: "The State of Linking in the Czech Blogosphere".

last update: Friday, July 23, 2004 at 10:31:27 AM-----------------------
Copyright 2004